# SDR UPS09M54418

- Difficulty date: January 5, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 77,843 hours, 12,589 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Misrepaired
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ 289-S4-01, EXISTING REPAIR NOT PER SRM AND NOT ON MRCSSR.  REMOVED EXISTING REPAIR, FABRICATED AND INSTALLED NEW REPAIR DOUBLER IAW UPS EO MD11-5540-32000-A.
